# SDR QXEA2023092500135

- Difficulty date: September 25, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 13,943 hours, 9,236 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION LH INBD SEAT TRACK CORRODED AS MARKED AT BACK SIDE OF TEATH AND UNDER PROTECTIVE PLATE. PERFORMED A SPLICE REPAIR FR83-84 REF ETD2023-170-023288 REV A.
